EconPapers    
Economics at your fingertips  
 

Uncovered Set Choice Rule

Michele Lombardi

No 563, Working Papers from Queen Mary University of London, School of Economics and Finance

Abstract: I study necessary and sufficient conditions for a choice function to be rationalised in the following sense: there exists a complete asymmetric relation T (a tournament) such that for each feasible (finite) choice situation, the choice coincides with the uncovered set of T. This notion of rationality explains not only cyclical and context dependent choices observed in practice, but also provides testable restrictions on observable choice behavior.

Keywords: Rationalizability; Uncovered set; Intransitive choice (search for similar items in EconPapers)
JEL-codes: D01 (search for similar items in EconPapers)
Date: 2006-07-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.qmul.ac.uk/sef/media/econ/research/wor ... 2006/items/wp563.pdf (application/pdf)

Related works:
Journal Article: Uncovered set choice rules (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:qmw:qmwecw:563

Access Statistics for this paper

More papers in Working Papers from Queen Mary University of London, School of Economics and Finance Contact information at EDIRC.
Bibliographic data for series maintained by Nicholas Owen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:qmw:qmwecw:563